# SDR GTIA2024022437938

- Difficulty date: February 21, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N945NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10594
- Aircraft time: 9,417 hours, 4,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPEN DESENT WHILE SWITHCHING PACKS FROM HOT TO COLD THE FA NOTICED A MUSTY SMELL IN THE CABIN-PERFORMED OPS CK OF PACK 1 AND 2 AND THE APU BLEED ENG 1 AND ENG 2 IDLE RUN IAW AMM 21-00-00-615-002 AND 21-00-615-004 NO ODOR DETECTED AT THIS TIME A/C OK FOR CONTINUED SVC
